# SDR AALA016006

- Difficulty date: January 13, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - FIRST CLASS OVERHEAD EMERGENCY LIGHTS DO NOT COME ON DURING TEST.  REMOVED AND REPLACED F/C CABIN BATTERY PACK PER MM.  OPS CHECK OK.  (M)
